# SDR ASOA20150816044

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 34,915 hours, 26,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE EXTERIOR RT WING AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RT EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD.
